Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Zaitseva, Tatyana Ivanovna

Total publications: 4 (4)
in MathSciNet: 2 (2)
in Web of Science: 2 (2)
in Scopus: 2 (2)
Cited articles: 1
Citations in Math-Net.Ru: 1
Citations in Scopus: 1

Number of views:
This page:129
Abstract pages:337
Full texts:12
References:30

http://www.mathnet.ru/eng/person141220
List of publications on Google Scholar
List of publications on ZentralBlatt

Full list of publications:
| scientific publications | by years | by types | by times cited in WoS | by times cited in Scopus | common list |


1. T. I. Zaitseva, V. Yu. Protasov, Mat. Sb. (to appear)  mathnet

   2021
2. T. I. Zaitseva, Yu. V. Malykhin, K. S. Ryutin, “On Recovery of Regular Ridge Functions”, Math. Notes, 109:2 (2021), 307–311  mathnet  crossref  crossref  mathscinet  isi  elib  scopus

   2020
3. T. I. Zaitseva, “Simple tiles and attractors”, Sb. Math., 211:9 (2020), 1233–1266  mathnet  crossref  crossref  mathscinet  isi  elib  scopus (cited: 1)

   2017
4. T. Zaitseva, “Haar wavelets and subdivision algorithms on the plane”, Advances in Systems Science and Applications, 17:3 (2017), 49–57  crossref

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022